Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering severely due to side effects of revilmid. What should be done?

my father was put on revilmid about 6 months ago and has ended up in hospital in a terrible state he is showing all the side effects that are mentioned, he his 71 years of and has a few different ailments multiple myloma, vascular dymentia and epilesy and on medication for all i was just wondering could give me some advice he was brought to hospital about 6 weeks ago at that stage he could still walk they treated him for chest infections and continues to suffer with this ,at this stage he cannot walk is doubley incontinent and sleeping at least 18 hours out of 24 he cannot feed himself hold his head up and now does not know us 98% of the time
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your father was brought to the hospital with,multiple myeloma, Vascular dementia, and epilepsy.
He was brought to the hospital with chest infection 6 weeks ago , and he was walking at that time. But you also agree that your father was sick.
It appears that your father had previous diseases and present chest infection, made him debilitating, and slowly deteriorating. probably due to resistance of the organisms to the present treatment.
Of course i don't deny your openion of side effects of the fevilemed due to its spectrum of side effects.
what you have to think of now is what to do, but not why is it. Have an open talk with your doctor and decide what can be done at this stage.
Wishing for a good out come, and thanks for calling.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor